text.skipToContent text.skipToNavigation
Shipping truck
Advil Liqui-Gels ibuprofen capsules 32un#000000000000057190

$8.99

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape CAPSULE
Sub brand name Liqui-Gels
U.P.C 062107004916
#NPN N/A
#DIN 02241769
Content 200.0 MG / 0.0 
Directions: adults and children over 12: for migraine headaches, take 1 liqui-gel every 4 hours or 2 liqui-gels every 6-8 hours at the first sign of symptoms as needed. For all other uses, take 1 liqui-gel every 4 hours or 2 liqui-gels every 6-8 hours as needed. DO NOT EXCEED 6 LIQUI-GELS IN 24 HOURS, UNLESS DIRECTED BY A DOCTOR. Children 12 and under should use Children's Advil.
CAUTION: KEEP OUT OF REACH OF CHILDREN. This package contains enough medicine to seriously harm a child.
WARNING: DO NOT take Advil if taking daily low dose acetylsalicylic acid (ASA, 81 - 325 mg), without talking to a doctor or pharmacist. Do not use with ASA, other ibuprofen or pain relief drugs, or if allergic to ibuprofen, ASA, salicylates, anti-inflammatory drugs or any of the listed ingredients.

If glued carton end flap is broken, do not use.
THIS PACKAGE COMES WITH A CHILD-LOK® SAFETY CAP.
Relieves migraines, headaches, fever, muscle and joint pain

Indications: for temporary relief of mild to moderate migraine headaches including associated symptoms of nausea, and sensitivity to light and sound. Advil Liqui-Gels also provide fast and effective relief of non-migraine headaches, minor aches and pain associated with muscles, joints and backache, pain from inflammation associated with arthritis or physical overexertion, relief of toothache and menstrual pain, in addition to reducing fevers.

Non-medicinal ingredients: FD&C green no. 3, gelatin, lecithin (soy), medium chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.